Consumption Of Child TB Drugs Along With Immune System Supplements And Honey

Illustration of Consumption Of Child TB Drugs Along With Immune System Supplements And Honey
Illustration: Consumption Of Child TB Drugs Along With Immune System Supplements And Honey images-na.ssl-images-amazon.com

Good afternoon, my 6-year-old child is undergoing therapy for taking 6 months because of a TB diagnosis. Can I take TB medicine with stimuno and honey containing albumin?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Stimuno is a supplement containing green meniran extract or Pyllanthus niruri. Until now there is no known dangerous interaction between this green meniran extract with antituberculosis drugs, but you are still advised to consult with your pediatrician who treats your child before providing additional supplements for children. Regarding honey, you may only give honey to your child because there really is no specific interaction between honey with antituberculosis drugs. However, when buying honey, try to make sure that the honey is indeed registered with BPOM (so it has been confirmed that the honey is safe for consumption). You should pay attention to this especially if you buy honey online that is not clearly known the official manufacturer and distributor of the product.

Make sure you give your child the correct antituberculosis drug according to the instructions from his doctor, and make sure the treatment is completely completed for at least 6 months.

So much information from me, hopefully enough answer

: by

Related Question

How To Get Rid Of Blackened Scars, Can It Be With The Consumption Of Vitamin C?

How To Get Rid Of Blackened Scars, Can It Be With The Consumption Of Vitamin C?

(3 months ago)

I am 21 years old, I want to ask. I have skin problems due to insect bites and black imprints, to speed up my recovery I drink you c1000 once a day, is that right or not? If not, h... Read more

Medicine For Pain Around The Vagina?

Medicine For Pain Around The Vagina?

(3 months ago)

good afternoon .. my child is 7 years old … sorry a bit sensitive for my question … my ank is having a pain in the clitoris miss V area … I’m confused how t... Read more

Causes Of Middle Chest Pain?

Causes Of Middle Chest Pain?

(4 months ago)

Hello doctor, good morning. I am 13 years old and want to ask, I have a chest pain in the middle, and more and more pain even though I have been taking medicine for pain.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *